# SDR 06FDEA04383

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 265-285, BETWEEN STR 20L-21L FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM NR N00918 AND SRM 53-30-3 FIG 3.  INSUFFICIENT AMOUNT OF FASTENERS AT FRONT ROW (NEEDS 4 ROWS).  REMOVED REPAIR AND REPLACED WITH A DOUBLER AND TRIPLER REPAIR REF EA I060484 AND FED EX EA NR 7-5330-99311 AND SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
